# SDR DALA1169751706

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 47,583 hours, 13,291 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NO ENTERTAINMENT AT SEAT 6AB AND NO POWER AT 6AB.  MAINTENANCE CONFIRMED FAULT AT SEAT 6AB FOUND HARNESS KM6263-01 WITH BURN SMELL ON J2 SDU PLUG DUE TO LIQUID DAMAGE ON 6A IN SEAT HARNESS.  THREE HARNESSES WERE REPLACED.  ALSO CONFIRMED FAULT AT 5AB AND REPLACED THE SEB AND THE SPM P/N RDFA3621-01.  SYSTEM OPS NORMAL.
